DOI 10.1097/wnf.0000000000000652
Case of Acute Encephalopathy Associated With Montelukast.
Аннотация
INTRODUCTION
Montelukast has been associated with neuropsychiatric adverse events including mood disorders, suicidality, and anxiety disorders. Studies have shown a possible association between montelukast and delirium; however, most of this research has been focused on children and adolescents.
CASE REPORT: A 59-year-old female was admitted for management of spinal osteomyelitis, psoas abscess, epidural abscess, and bacteremia. On hospital day 19, she had new onset of encephalopathy, and workup revealed no clear etiology. On hospital day 41, her home dose of montelukast was stopped, and her mentation improved over the next several days. This improvement in cognition was sustained even though other medical factors continued to fluctuate.
DISCUSSION: There were many factors that may have contributed to this patient's encephalopathy, but the temporal relationship between cessation of montelukast and improvement in her mentation suggests an association between this medication and her symptoms.
CONCLUSION
We present a hospitalized patient with acute encephalopathy, which resolved after discontinuing montelukast.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.